# SDR 96ZZZX3886

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: P2NTM
- Make and model: Cessna TU206G
- Aircraft serial: U20603580
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L639171
- Condition: Leaked
- Location: Engine Oil
- Component: Lorinordam
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW LORI OIL COOLER, LEAKED IMMEDIATELY AT WELD AT BASE OF COOLER.  SUBMITTER SUGGESTS TO IMPROVE TEST/QUALITY CONTROL BEFORE LEAVING FACTORY.
